Recursive equations in higher-order process calculi

Publication Type:
Journal Article
Citation:
Theoretical Computer Science, 2001, 266 (1-2), pp. 839 - 852
Issue Date:
2001-09-06
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008004834OK.pdf131.29 kB
Adobe PDF
The uniqueness of solutions of equations with respect to Sangiorgi's strong context bisimilarity and compatibility of strong context bisimilarity with recursive definitions was proved. The reflexive and transitive closure version of 'bisimulation upto bisimilarity' technique was used to prove the uniqueness of solutions of equations. It was also shown that a similar proof technique was able to prove the corresponding results for Thomsen's high-order bisimilarity in CHOCS.
Please use this identifier to cite or link to this item: